Conservative principle for differential forms

Jun Masamune

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Motivated by recent developments on the conservative principle for differential forms, we study sufficient conditions for a manifold to satisfy that principle.

Original languageEnglish
Pages (from-to)351-358
Number of pages8
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Volume18
Issue number4
DOIs
Publication statusPublished - 2007 Jan 1

Keywords

  • Cauchy problem
  • Conservative principle
  • Differential forms

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Conservative principle for differential forms'. Together they form a unique fingerprint.

Cite this